There is not a specific drug induced gastroparesis code. So you would code the gastroparesis and then an additional code for the adverse effect of opiods, depending on if the drug was taken properly, E935.20, or whether they accidently took it in error, or the wrong dose, E850.2
- ICD-10 Trainings
- Comprehensive Courses
- CPC (Certified Professional Coder)
- COC (Certified Outpatient Coder)
- CIC (Certified Inpatient Coder) NEW!
- CRC (Certified Risk Adjustment Coder) NEW!
- CPB (Certified Professional Biller)
- CPMA (Certified Professional Medical Auditor)
- CDEO (Certified Documentation Expert – Outpatient) NEW!
- CPPM (Certified Physician Practice Manager)
- CPCO (Certified Professional Compliance Officer)
- VIEW ALL CERTIFICATIONS
Coding / Billing Solutions
- Audit / Compliance Solutions
Job Experience / Apprentice Removal
News / Discussion
- Other Resources
- Book Store
- Log In / Join